... a 50%drop or loss.i noticed these symtoms coming on slowly after taking two 250mg.z-paks back to back.what can i do to reverse or stop this?please help if you can.i took the two z-pac doses for light case of pheamonia.my ear dr. and i are trying to get to the bottom of what caused this severe tinnitis and hearing loss.the z- pak is the only thing i did before this happened.is there a medicine that will counter act what has happened and will get rid of this loud ringing in my ears?
I am Currently taking a 5 day course of Zithromax. I am half way through the treatment for a middle ear infection. This last night I developed a constant ringing in my right ear and has been going on ever since. After some research I found out that it could possibly be a side affect of the medicine. Also the ringing may be a symptom of my ear infection. It is apparently caused by a buildup of fluid. I am trying to reverse this with hydrating regularly and clearing my sinuses. I will wait to see if the ringing will subside with treatment. It very well could be an allergic reaction to the medicine. I have contacted my doctor and I am still waiting for a response. Yet, I did not suffer the symptoms as some of you have listed above. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 1 answer
Posted 18 Jan 2013 • 1 answer
Posted 27 Mar 2013 • 5 answers
Posted 4 Dec 2013 • 3 answers
Posted 6 Apr 2015 • 1 answer